Click here to activate Remote Access
American Mathematical Society
ISSN 2167-5163
Publications results for "Contents of: Acta Universitatis Sapientiae. Mathematica. An International Journal of the Sapientia University [2 (2010), no. 2]"

Citations

From References: 2

From Reviews: 0

MR2748465 (2011k:11040) Reviewed
Bege, Antal
Generalized GCD matrices. (English summary)
Acta Univ. Sapientiae Math. 2 (2010), no. 2, 160–167.
11C20 (11A25 15B36)
Publication Year 2010 Review Published2011-08-10

Summary: "Let $f$ be an arithmetical function. The matrix $[f(i,j)]_{n\times n}$ given by the value of $f$ in greatest common divisor of $(i,j),\ f((i,j))$ as its $i,j$ entry is called the greatest common divisor (GCD) matrix. We consider the generalization of this matrix where the elements are in the form $f(i,(i,j))$.''
American Mathematical Society